# SDR DJF2008F00015

- Difficulty date: August 20, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Condition: Failed
- Location: A/C Bay
- Part time: 4,522 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 35000 WE EXPERIENCED A LOUD EXPLOSION FOLLOWED WITH A FOUL CHEMICAL ODOR.  MAINT REMOVED FAILED COCKPIT (AFT) TURBINE ASSY AND INSTALLED A REPAIRED UNIT.  (K)
